SciELO - Scientific Electronic Library Online

vol.12 número3Calculations in New Sequence Spaces and Application to Statistical ConvergenceExistence of Periodic Solutions for a Class of Second-Order Neutral Differential Equations with Multiple Deviating Arguments índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados




Links relacionados


Cubo (Temuco)

versión On-line ISSN 0719-0646

Cubo vol.12 no.3 Temuco  2010 

CUBO A Mathematical Journal Vol.12, N°03, (139–151). October 2010


Some Generalizations of Mulit-Valued Version of Schauder’s Fixed Point Theorem with Applications



Kasubai, Gurukul Colony, Ahmedpur – 413515, Distr. Latur, Maharashtra, India email:


In this article, a generalization of a Kakutani-Fan fixed point theorem for multi-valued mappings in Banach spaces is proved under weaker upper semi-continuity condition and it is further applied to derive a generalized version of Krasnoselskii’s fixed point theorem and some nonlinear alternatives of Leray-Schauder type for multi-valued closed mappings in Banach spaces.

Key words and phrases: Multi-valued mappings, fixed point theorem, nonlinear alternative.


En este artículo probamos una generalización para el teorema del punto fijo de Kakutani- Fan para aplicaciones multi-valuadas en espacios de Banach, bajo condición de semi-continuidad superior debil. Este resultado es aplicado para obtener una versión generalizada del teorema del punto fijo Krasnoselskii y algunas alternativas de tipo Leray-Schauder para aplicaciones multi-valuadas cerradas en espacios de Banach.

Math. Subj. Class.: 47H10.


[1] AGARWAL, R.P., MEEHAN, M. AND O’REGAN, D., Fixed Point Theory and Applications, Cambridge Univ. Press, 2001.

[2] AKHMEROV, R.R., KAMENSKII, M.I., POTAPOV, A.S., RODHINA, A.E. AND SADOVSKII, B.N., Measures of Noncompactness and Condensing Operators, Birkhauser Verlag, 1992.        [ Links ]

[3] BANAS, J. AND GOEBEL, K., Measures of Noncompactness in Banach Spaces, LNPAM Vol. 60, Marcel Dekker, New York, 1980.        [ Links ]

[4] BROWDER, F.E, The fixed point theory for multi-valued mappings in topological spaces, Math. Ann., 177 (1968), 283–301.

[5] DEIMLING, K., Nonlinear Functional Analysis, Springer-Verlag, 1985.        [ Links ]

[6] DHAGE, B.C., Multi-valued mappings and fixed points I, Nonlinear Functional Anal., & Appl. 10 (2005), 359–378.

[7] DHAGE, B.C., Multi-valued mappings and fixed points II, Tamkang J. Math., 37 (2006), 27–46.

[8] DHAGE, B.C., Asymptotic stability of nonlinear functional integral equations via measures of noncompactness, Comm. Appl. Nonlinear Anal., 15 (2) (2008), 89–101.

[9] HIMMELBERG, C.J., Fixed point for compact multifunctions, J. Math. Anal. Appl., 38 (1972), 205–207.

[10] HU, S. AND PAPAGEORGIOU, N.S., Handbook of Multivalued Analysis, Vol. I: Theory, Kluwer Academic Publishers, Dordrechet / Boston / London, 1997.        [ Links ]

[11] KAKUTANI, S., A generalization of Brower’s fixed point theorem, DukeMath. J., 8 (1941), 457–459.

[12] PETRUSEL, A., Operatorial Inclusions, House of the Book of Science, Cluj Napoka, 2002        [ Links ]

[13] O’REGAN, D., Fixed point theory for closed multifunctions, Arch. Math. (Brno), 34 (1998), 191–197.

[14] SADOVSKII, B.N., Limit-compact and condensing operators, Russian Math. Survey, 27 (1972), 85–155.

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons